# SDR 2007UALA00894

- Difficulty date: March 24, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 21,293 hours, 5,534 cycles
- Engine: Pwa PW4052
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Nr 4 Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO LEADING EDGE SLAT DISAGREE & LEADING EDGE SLAT ASSY EICAS MSG.  [SUP 4-20-07]   REPLACED NR 4 SLAT INBOARD SENSOR DUE TO FAULT ON PSEU BOX.   RAN FLAPS, SLATS NO EICAS MESSAGES NOTED.   OP CHECKS OK.
